Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

On the products of weakly Lindelöf spaces


Authors: A. Hajnal and I. Juhász
Journal: Proc. Amer. Math. Soc. 48 (1975), 454-456
MSC: Primary 54D20; Secondary 54B10
DOI: https://doi.org/10.1090/S0002-9939-1975-0391012-0
MathSciNet review: 0391012
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: The aim of this note is to show, without using any special set-theoretic assumptions, that the product of two (weakly) Lindelöf spaces is not necessarily weakly Lindelöf.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 54D20, 54B10

Retrieve articles in all journals with MSC: 54D20, 54B10


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1975-0391012-0
Keywords: Product space, Lindelöf, weakly Lindelöf
Article copyright: © Copyright 1975 American Mathematical Society

American Mathematical Society